# SDR CALA0700671

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385022
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN KEEL BEAM IN RIGHT A/C BAY AT STA 540.  THE KEEL BEAM SECTION WAS REMOVED AND REPLACED IAW SRM 53-60-12, FIGURE 201, PAGE 201.
